JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 4, Article 97
On A Certain Class Of $p-$Valent Functions With Negative Coefficients

    Authors: H. O. Guney, S. Sümer Eker,  
    Keywords: p-valent, Coefficient, Distortion, Closure, Starlike, Convex, Fractional calculus, Integral operators.  
    Date Received: 09/03/05  
    Date Accepted: 04/10/05  
    Subject Codes:

30C45, 30C50.

    Editors: Hari M. Srivastava,  

In this paper, we introduce the class $ A_o^ast  (p,A,B,alpha  )$ of p-valent functions in the unit disc $ U=left{ { z : leftvert { z } rightvert< 1 } right}$. We obtain coefficient estimate, distortion and closure theorems, radii of close-to convexity, starlikeness and convexity of order $ delta    left( { 0 leqslant  delta  < 1 } right)$ for this class. We also obtain class preserving integral operators for this class. Furthermore, various distortion inequalities for fractional calculus of functions in this class are also given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login